Alert archive / Mississippi / River Flood Warnings in 2007
River Flood Warning 2, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Oct 22, 2007, 2:01 PM CDT for Harrison County, Mississippi. It took effect at Oct 24, 2007, 12:00 AM CDT. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Oct 22, 2007, 2:01 PM CDT (19:01 UTC)
- In effect from
- Oct 24, 2007, 12:00 AM CDT
- Expired
- Oct 25, 2007, 7:00 PM CDT
- In force
- 43 hr
- Issued by
- NWS New Orleans, LA
- Flood severity
- Minor
County Harrison County, MS
The radar
The Mobile radar (KMOB), 86 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wolf River above Gulfport (GLFM6).
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02481521, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KLIX 221901 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS/BATON ROUGE LA 201 PM CDT MON OCT 22 2007 ...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSISSIPPI... WOLF RIVER ABOVE GULFPORT AFFECTING HARRISON COUNTY BILOXI RIVER NEAR LYMAN AFFECTING HARRISON COUNTY TCHOUTACABOUFFA R. NEAR DIBERVILLE AFFECTING HARRISON COUNTY FOR THE WOLF RIVER, THE FOLLOWING LOCATIONS ARE INCLUDED: GULFPORT. FOR THE BILOXI RIVER, THE FOLLOWING LOCATIONS ARE INCLUDED: LYMAN. FOR THE TCHOUTACABOUFFA RIVER, THE FOLLOWING LOCATIONS ARE INCLUDED: DIBERVILLE. MSC047-231301- /O.NEW.KLIX.FL.W.0002.071024T0500Z-071025T1836Z/ /GLFM6.1.ER.071024T0500Z.071024T1800Z.071025T1236Z.NO/ 201 PM CDT MON OCT 22 2007 * IMPACT...AT 9.0 FEET...BELLS FERRY ROAD WILL BE IMPASSABLE WITH DEEP WATER ON THE EAST BRIDGE APPROACH $$ MSC047-231301- /O.NEW.KLIX.FL.W.0003.071023T0632Z-071024T0208Z/ /LYMM6.1.ER.071023T0632Z.071023T1200Z.071023T2008Z.NO/ 201 PM CDT MON OCT 22 2007 * IMPACT...AT 13.0 FEET...LORAINE ROAD WILL BEGIN TO FLOOD AT 13 FEET MAKING DRIVING HAZARDOUS. RIVER ROAD NEAR THREE RIVERS ROAD BRIDGE WILL BEGIN TO FLOOD $$ MSC047-231301- /O.NEW.KLIX.FL.W.0004.071024T0000Z-071024T0600Z/ /DIBM6.1.ER.071024T0000Z.071024T0000Z.071024T0000Z.NO/ 201 PM CDT MON OCT 22 2007 * IMPACT...AT 8.0 FEET...ROADS ALONG THE RIVER WILL BE IMPASSABLE. A FEW HOMES WILL BE ISOLATED $$
8 follow-up statements
000 WGUS44 KLIX 221904 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS/BATON ROUGE LA 204 PM CDT MON OCT 22 2007 ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... WOLF RIVER ABOVE GULFPORT AFFECTING HARRISON COUNTY BILOXI RIVER NEAR LYMAN AFFECTING HARRISON COUNTY TCHOUTACABOUFFA R. NEAR DIBERVILLE AFFECTING HARRISON COUNTY FOR THE WOLF RIVER, THE FOLLOWING LOCATIONS ARE INCLUDED: GULFPORT. FOR THE BILOXI RIVER, THE FOLLOWING LOCATIONS ARE INCLUDED: LYMAN. FOR THE TCHOUTACABOUFFA RIVER, THE FOLLOWING LOCATIONS ARE INCLUDED: DIBERVILLE. FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DONT DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. MSC047-231304- /O.CON.KLIX.FL.W.0002.071024T0500Z-071025T1836Z/ /GLFM6.1.ER.071024T0500Z.071024T1800Z.071025T1236Z.NO/ 204 PM CDT MON OCT 22 2007 THE FLOOD WARNING CONTINUES FOR THE WOLF RIVER ABOVE GULFPORT. * FROM LATE TUESDAY NIGHT TO THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 12:00 PM MONDAY THE STAGE WAS 4.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 9.0 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING. * IMPACT...AT 9.0 FEET...BELLS FERRY ROAD WILL BE IMPASSABLE WITH DEEP WATER ON THE EAST BRIDGE APPROACH $$ MSC047-231304- /O.CON.KLIX.FL.W.0003.071023T0632Z-071024T0208Z/ /LYMM6.1.ER.071023T0632Z.071023T1200Z.071023T2008Z.NO/ 204 PM CDT MON OCT 22 2007 THE FLOOD WARNING CONTINUES FOR THE BILOXI RIVER NEAR LYMAN. * FROM LATE TONIGHT TO TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 12:00 PM MONDAY THE STAGE WAS 2.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO RISE TO NEAR 13.0 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON. * IMPACT...AT 13.0 FEET...LORAINE ROAD WILL BEGIN TO FLOOD AT 13 FEET MAKING DRIVING HAZARDOUS. RIVER ROAD NEAR THREE RIVERS ROAD BRIDGE WILL BEGIN TO FLOOD $$ MSC047-231304- /O.CON.KLIX.FL.W.0004.071024T0000Z-071024T0600Z/ /DIBM6.1.ER.071024T0000Z.071024T0000Z.071024T0000Z.NO/ 204 PM CDT MON OCT 22 2007 THE FLOOD WARNING CONTINUES FOR THE TCHOUTACABOUFFA R. NEAR DIBERVILLE. * FROM TUESDAY EVENING TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 12:00 PM MONDAY THE STAGE WAS 2.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE TOMORROW EVENING. * IMPACT...AT 8.0 FEET...ROADS ALONG THE RIVER WILL BE IMPASSABLE. A FEW HOMES WILL BE ISOLATED $$
000 WGUS44 KLIX 230041 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS/BATON ROUGE LA 741 PM CDT MON OCT 22 2007 ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... WOLF RIVER ABOVE GULFPORT AFFECTING HARRISON COUNTY BILOXI RIVER NEAR LYMAN AFFECTING HARRISON COUNTY ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... TCHOUTACABOUFFA R. NEAR DIBERVILLE AFFECTING HARRISON COUNTY FOR THE WOLF RIVER, THE FOLLOWING LOCATIONS ARE INCLUDED: GULFPORT. FOR THE BILOXI RIVER, THE FOLLOWING LOCATIONS ARE INCLUDED: LYMAN. FOR THE TCHOUTACABOUFFA RIVER, THE FOLLOWING LOCATIONS ARE INCLUDED: DIBERVILLE. FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DONT DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. MSC047-231841- /O.EXT.KLIX.FL.W.0002.071023T2000Z-071025T1900Z/ /GLFM6.1.ER.071023T2000Z.071024T1800Z.071025T1300Z.NO/ 741 PM CDT MON OCT 22 2007 * IMPACT...AT 9.0 FEET...BELLS FERRY ROAD WILL BE IMPASSABLE WITH DEEP WATER ON THE EAST BRIDGE APPROACH $$ MSC047-231840- /O.EXT.KLIX.FL.W.0003.071023T1043Z-071024T0900Z/ /LYMM6.1.ER.071023T1043Z.071023T1200Z.071024T0300Z.NO/ 741 PM CDT MON OCT 22 2007 * IMPACT...AT 13.0 FEET...LORAINE ROAD WILL BEGIN TO FLOOD AT 13 FEET MAKING DRIVING HAZARDOUS. RIVER ROAD NEAR THREE RIVERS ROAD BRIDGE WILL BEGIN TO FLOOD $$ MSC047-231840- /O.CON.KLIX.FL.W.0004.071024T0000Z-071024T0600Z/ /DIBM6.1.ER.071024T0000Z.071024T0000Z.071024T0000Z.NO/ 741 PM CDT MON OCT 22 2007 * IMPACT...AT 8.0 FEET...ROADS ALONG THE RIVER WILL BE IMPASSABLE. A FEW HOMES WILL BE ISOLATED $$
000 WGUS84 KLIX 231352 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS/BATON ROUGE LA 852 AM CDT TUE OCT 23 2007 ...A FLOOD WARNING CONTINUES IN EFFECT FOR THE WOLF RIVER NEAR GULFPORT... ...A FLOOD WARNING CONTINUES IN EFFECT FOR THE BILOXI RIVER NEAR LYMAN... ...A FLOOD WARNING CONTINUES IN EFFECT FOR THE TCHOUTACABOUFFA RIVER NEAR DIBERVILLE... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DONT DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. MSC047-240752- /O.EXT.KLIX.FL.W.0002.071024T0142Z-071025T1600Z/ /GLFM6.1.ER.071024T0142Z.071024T1800Z.071025T1000Z.NO/ 852 AM CDT TUE OCT 23 2007 THE FLOOD WARNING CONTINUES FOR THE WOLF RIVER ABOVE GULFPORT. * FROM THIS EVENING TO THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM TUESDAY THE STAGE WAS 5.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 9.0 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING. * IMPACT...AT 9.0 FEET...BELLS FERRY ROAD WILL BE IMPASSABLE WITH DEEP WATER ON THE EAST BRIDGE APPROACH $$ MSC047-240752- /O.EXT.KLIX.FL.W.0003.000000T0000Z-071024T2151Z/ /LYMM6.1.ER.000000T0000Z.071023T1800Z.071024T1551Z.NO/ 852 AM CDT TUE OCT 23 2007 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE BILOXI RIVER NEAR LYMAN. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM TUESDAY THE STAGE WAS 13.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE MORNING. * IMPACT...AT 14.0 FEET...AT 14 FEET HOMES ON LOWER FISHERMAN TRAIL WILL BEGIN TO FLOOD AND LOWER RIVER ROAD WILL BE IMPASSABLE. DRIVING ON LORAINE ROAD WILL BE HAZARDOUS DUE TO THE HIGH WATER $$ MSC047-240751- /O.EXT.KLIX.FL.W.0004.071023T2214Z-071024T1323Z/ /DIBM6.1.ER.071023T2214Z.071024T0000Z.071024T0723Z.NO/ 852 AM CDT TUE OCT 23 2007 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE TCHOUTACABOUFFA RIVER NEAR DIBERVILLE. * FROM THIS AFTERNOON TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM TUESDAY THE STAGE WAS 5.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 8.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW. * IMPACT...AT 8.0 FEET...ROADS ALONG THE RIVER WILL BE IMPASSABLE. A FEW HOMES WILL BE ISOLATED $$
000 WGUS84 KLIX 240131 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS/BATON ROUGE LA 831 PM CDT TUE OCT 23 2007 A FLOOD WARNING CONTINUES IN EFFECT FOR THE WOLF RIVER NEAR GULFPORT. A FLOOD WARNING CONTINUES IN EFFECT FOR THE BILOXI RIVER NEAR LYMAN. A FLOOD WARNING IS IN EFFECT FOR THE TCHOUTACABOUFFA RIVER NEAR DIBERVILLE. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DONT DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. MSC047-241931- /O.EXT.KLIX.FL.W.0002.000000T0000Z-071025T1530Z/ /GLFM6.1.ER.000000T0000Z.071024T1800Z.071025T0930Z.NO/ 831 PM CDT TUE OCT 23 2007 THE FLOOD WARNING CONTINUES FOR THE WOLF RIVER ABOVE GULFPORT. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 5 PM TUESDAY THE STAGE WAS ESTIMATED 7.8 FEET. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER WILL CREST NEAR 9.0 FEET EARLY AFTERNOON WEDNESDAY. * IMPACT...AT 9.0 FEET...BELLS FERRY ROAD WILL BE IMPASSABLE WITH DEEP WATER ON THE EAST BRIDGE APPROACH $$ MSC047-241931- /O.EXT.KLIX.FL.W.0003.000000T0000Z-071025T0515Z/ /LYMM6.1.ER.000000T0000Z.071024T0600Z.071024T2315Z.NO/ 831 PM CDT TUE OCT 23 2007 FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE BILOXI RIVER NEAR LYMAN. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 PM TUESDAY THE STAGE WAS 14.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.5 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING. * IMPACT...AT 14.0 FEET...AT 14 FEET HOMES ON LOWER FISHERMAN TRAIL WILL BEGIN TO FLOOD AND LOWER RIVER ROAD WILL BE IMPASSABLE. DRIVING ON LORAINE ROAD WILL BE HAZARDOUS DUE TO THE HIGH WATER $$ MSC047-241443- /O.EXT.KLIX.FL.W.0004.000000T0000Z-071024T1443Z/ /DIBM6.1.ER.000000T0000Z.071024T0600Z.071024T0843Z.NO/ 831 PM CDT TUE OCT 23 2007 FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE TCHOUTACABOUFFA RIVER NEAR DIBERVILLE. * UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 5 PM THE STAGE WAS ESTIMATED 8.5 FEET. * FLOOD STAGE IS 8.0 FEET. * IMPACT...AT 8.0 FEET...ROADS ALONG THE RIVER WILL BE IMPASSABLE. A FEW HOMES WILL BE ISOLATED $$
000 WGUS84 KLIX 241551 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS/BATON ROUGE LA 1051 AM CDT WED OCT 24 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... WOLF RIVER ABOVE GULFPORT AFFECTING HARRISON COUNTY BILOXI RIVER NEAR LYMAN AFFECTING HARRISON COUNTY FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DONT DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. MSC047-250951- /O.EXT.KLIX.FL.W.0002.071024T0500Z-071025T1827Z/ /GLFM6.1.ER.000000T0000Z.071025T0000Z.071025T1227Z.NO/ 1051 AM CDT WED OCT 24 2007 ...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE WOLF RIVER ABOVE GULFPORT. * FROM EARLY THIS MORNING TO THURSDAY AFTERNOON. * AT 6:00 AM THE FLOOD STAGE WAS 8.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * IMPACT...AT 9.0 FEET...BELLS FERRY ROAD WILL BE IMPASSABLE WITH DEEP WATER ON THE EAST BRIDGE APPROACH $$ MSC047-250000- /O.EXT.KLIX.FL.W.0003.071023T0632Z-071025T0000Z/ /LYMM6.1.ER.000000T0000Z.071024T1800Z.071024T1800Z.NO/ 1051 AM CDT WED OCT 24 2007 THE FLOOD WARNING CONTINUES FOR THE BILOXI RIVER NEAR LYMAN. * FROM LATE MONDAY NIGHT TO THIS EVENING. * AT 6:00 AM THE FLOOD STAGE WAS 12.8 FEET AND THE RIVER HAD CRESTED. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * IMPACT...AT 12.0 FEET...RIVER ROAD NEAR THREE RIVERS ROAD BRIDGE WILL BEGIN TO FLOOD $$
000 WGUS84 KLIX 241824 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS/BATON ROUGE LA 124 PM CDT WED OCT 24 2007 A FLOOD WARNING CONTINUES IN EFFECT FOR THE WOLF RIVER NEAR GULFPORT. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DONT DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. MSC047-251224- /O.EXT.KLIX.FL.W.0002.000000T0000Z-071025T1800Z/ /GLFM6.1.ER.000000T0000Z.071025T0000Z.071025T1200Z.NO/ 124 PM CDT WED OCT 24 2007 THE FLOOD WARNING CONTINUES FOR THE WOLF RIVER ABOVE GULFPORT. * UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 1115 AM CDT THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 8.0 FEET. * FORECAST THE RIVER HAS CRESTED AND FALLING. * IMPACT...AT 9.0 FEET...BELLS FERRY ROAD WILL BE IMPASSABLE WITH DEEP WATER ON THE EAST BRIDGE APPROACH. $$
000 WGUS84 KLIX 250114 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS/BATON ROUGE LA 814 PM CDT WED OCT 24 2007 FLOOD WARNING CONTINUES IN EFFECT FOR THE WOLF RIVER NEAR GULFPORT. FLOOD WARNING IS CANCELLED FOR THE BILOXI RIVER NEAR LYMAN. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DONT DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. MSC047-251914- /O.EXT.KLIX.FL.W.0002.000000T0000Z-071026T0000Z/ /GLFM6.1.ER.000000T0000Z.071024T2300Z.071025T1800Z.NO/ 814 PM CDT WED OCT 24 2007 ...THE FLOOD WARNING CONTINUES FOR THE WOLF RIVER ABOVE GULFPORT. * UNTIL THURSDAY NOON...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 PM WEDNESDAY THE STAGE WAS 8.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY NOON TOMORROW. $$ MSC047-251914- /O.ROU.KLIX.HY.S.0000.000000T0000Z-000000T0000Z/ /LYMM6.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 814 PM CDT WED OCT 24 2007 FORECAST INFORMATION FOR BILOXI RIVER NEAR LYMAN. * AT 7 PM THE ESTIMATED STAGE WAS 11.4 FEET. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL. $$
000 WGUS84 KLIX 251451 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS/BATON ROUGE LA 951 AM CDT THU OCT 25 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI.. WOLF RIVER ABOVE GULFPORT AFFECTING HARRISON COUNTY A FLOOD WARNING CONTINUES IN EFFECT FOR THE WOLF RIVER NEAR GULFPORT DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DONT DROWN. MSC047-260000- /O.CON.KLIX.FL.W.0002.000000T0000Z-071026T0000Z/ /GLFM6.1.ER.000000T0000Z.071024T2300Z.071025T1800Z.NO/ 951 AM CDT THU OCT 25 2007 THE FLOOD WARNING CONTINUES FOR THE WOLF RIVER ABOVE GULFPORT. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM THURSDAY THE STAGE WAS 8.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE THIS AFTERNOON. * IMPACT...AT 8.0 FEET...BELLS FERRY ROAD WILL REMAIN FLOODED. WATER WILL REMAIN OVER THE ACCESS ROAD JUST UPSTREAM OF THE BRIDGE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Oct 22, 11:07 AM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, Oct 22, 11:07 AM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1107 AM CDT MON OCT 22 2007
.UPDATE...
DO NOT INTEND TO UPDATE ZONES AT THIS TIME. THE GREATER GIST OF
THE FORECAST PACKAGE IS INTACT AND TEMPERATURES MAY STILL HAVE A
CHANCE TO REACH 80 WITH BREAKS IN THE RAINFALL...PARTICULARLY IN
AREAS WHERE RAINFALL HAS NOT BEEN SO PRONOUNCED. RAINFALL TOTALS
ARE COMING IN THE 2 TO 3 INCH RANGE THUSFAR THIS MORNING. WILL
MAINTAIN THE FLOOD WATCH AND EXPANDED TO INCLUDE THE SOUTHWEST
MISSISSIPPI COUNTIES TO BLEND BETTER WITH JACKSON FLOOD WATCH.
COLD FRONT JUST REACH THE SABINE RIVER AND WILL LIKELY BE SLOW
MOVING THROUGHOUT THE DAY AS UPPER LEVEL SUPPORT BEGINS TO CUT-OFF
AND UNDERGO OCCLUSION. ALL MODELS APPEAR TO GET THE FRONT THROUGH
THE FORECAST AREA BEFORE FRONT BECOMES SLUGGISH AND STALLS EAST OF
MISSISSIPPI COAST. WILL CONTINUE WITH THIS THINKING AT THIS TIME
AND HOPE THE CUT-OFF STAYS JUST PROGRESSIVE ENOUGH TO NUDGE THE
SURFACE FRONT EASTWARD. THE HEAVIEST RAINS SHOULD SHUNT EASTWARD
TONIGHT DESPITE THE ACTUAL FRONTAL MOVEMENT. WILL ALSO MAINTAIN
THE SLIGHT RISK SEVERE FOR THE FORECAST AREA AS DAYTIME HEATING
DESTABILIZES THE AIRMASS IN ADVANCE OF THE FRONT. NO REAL SOLID
STRUCTURES HAVE BEEN NOTED THROUGHOUT THE MORNING BUT THE LATEST
LOOK AT KLIX SRM PRODUCTS ARE STARTING TO SHOW SOME SHEAR FEATURES
AND VAD WIND PROFILE SHOWS GOOD TURNING IN THE LOW LEVELS WITH
DECENT HELICITY CONDUCIVE OF SHORT WEAK SPIN-UPS.
&&
.AVIATION...
IFR CEILINGS AND VISIBILITY IN RAIN AREAS...OCCASIOANLLY REDUCED
TO LIFR CONDITIONS AT KMSY...KNEW...KGPT. MVFR CONDITIONS AT KBTR
AND KMCB WILL LIKELY DETERIORATE LATER THIS AFTERNOON AND EVENING
AS FRONT APPROACHES. WIDESPREAD MVF CEILINGS POST-FRONTAL.
&&
.PREV DISCUSSION... /ISSUED 350 AM CDT MON OCT 22 2007/
DISCUSSION...
EARLY THIS MORNING THERE WAS A DEVELOPING LOW PRESSURE CENTER OVER
MISSOURI ALONG A COLD FRONT EXTENDING INTO CENTRAL TEXAS. A DEEP
UPPER TROUGH STRETCHED FROM THE NORTHERN PLAINS TOWARD NEW MEXICO.
THIS SYSTEM WILL CONTINUE TO DEVELOP TODAY...WITH A WARM FRONT
AND EXTENSIVE MOISTURE PUSHING NORTHWARD ACROSS OUR PCWA THIS
MORNING. THE PRECIP WATER ON THE 00Z LIX SOUNDING WAS 2.01
INCHES...AND THE MODELS SHOW VALUES GOING UP TO 2.4 TO 2.5 INCHES
THIS AFTERNOON. THIS WILL LEAD TO WIDESPREAD CONVECTION ACROSS THE
AREA TODAY INTO TONIGHT. THERE REMAINS SOME DIFFERENCE IN THE
MODELS WITH THE PROGRESSION OF THE SYSTEM...ALTHOUGH THE
GFS...NAM...AND ECMWF ALL CUT OFF A LOW IN THE SOUTHERN PLAINS.
THE GFS AND ECMWF SHOW THE UPPER LOW DEEPENING AND LINGERING
AROUND THE ARKLATEX AREA THROUGH THURSDAY BEFORE EJECTING TO THE
NORTHEAST. THE NAM RETROGRADES THE LOW INTO WEST TEXAS THROUGH
THURSDAY MORNING. WE WILL GO MORE TOWARD THE GFS/ECMWF SOLUTION.
THIS WILL LEAD TO THE SURFACE FRONT PUSHING THROUGH THE AREA
MONDAY NIGHT. AHEAD OF THE FRONT TIDES ARE EXPECTED TO REMAIN
ABOVE NORMAL ALONG THE MISSISSIPPI AND SOUTHEAST LOUISIANA
COASTS...INCLUDING THE TIDAL LAKES. WE WILL KEEP SOME LINGERING
CLOUDS IN THE AREA THROUGH THURSDAY BECAUSE OF THE UPPER LOW
REMAINING IN THE AREA. TEMPS ALSO WILL DROP SIGNIFICANTLY BEHIND
THE FRONT...WITH LOWS INTO THE 40S ACROSS MUCH OF MISSISSIPPI AND
EAST-CENTRAL LOUISIANA TUESDAY AND WEDNESDAY NIGHTS. 25
AVIATION...
A STRONG AREA OF LOW PRESSURE DEVELOPING OVER THE SOUTHERN PLAINS
WILL DRIVE A WARM FRONT THROUGH THE REGION EARLY THIS MORNING...AND
THEN DRIVE A COLD FRONT THROUGH LOUISIANA AND MISSISSIPPI THIS
AFTERNOON INTO TONIGHT. DUE TO THESE SYSTEMS...PREVAILING IFR
CEILINGS ARE EXPECTED FOR ALL TAF SITES THROUGH TONIGHT. IN ADVANCE
OF THE FRONT...A LINE OF THUNDERSTORMS MAY DEVELOP LATE THIS MORNING
INTO THIS EVENING. A BRIEF PERIOD OF LIFR CEILINGS AND VISIBILITIES
WILL BE POSSIBLE IN THE VICINITY OF THESE THUNDERSTORMS. WINDS WILL
REMAIN STRONG THROUGH THE DAY...WITH PREVAILING WINDS OF 10 TO 15
KNOTS SHIFTING FROM THE SOUTHEAST TO THE SOUTHWEST TODAY...AND THEN
THE NORTHWEST OVERNIGHT. HOWEVER...GUSTS COULD EXCEED 25 KNOTS AT
TIMES...ESPECIALLY NEAR ANY THUNDERSTORM ACTIVITY THAT DEVELOPS. 32
MARINE...
A STRONG PRESSURE GRADIENT BETWEEN A DEEPENING AREA OF LOW PRESSURE
THE SOUTHERN PLAINS...AND A PERSISTENT RIDGE OF HIGH PRESSURE OVER
THE SOUTHEAST WILL CONTINUE TO BRING SMALL CRAFT ADVISORY CONDITIONS
TO THE COASTAL WATERS THROUGH TONIGHT. SOUTHERLY WINDS OF 20 TO 25
KNOTS WITH LOCALLY HIGHER GUSTS TO 30 KNOTS CAN BE EXPECTED THROUGH
THE DAY ACROSS THE COASTAL WATERS. SEAS WILL RESPOND TO THESE WINDS
AND RUN BETWEEN 7 AND 9 FEET ACROSS THE FORECAST AREA.
TONIGHT...WINDS WILL SHIFT TO THE NORTHWEST AS A COLD FRONT MOVES
THROUGH THE COASTAL WATERS. WINDS WILL REMAIN STRONG AT 20 TO 25
KNOTS AND SEAS WILL REMAIN HIGH BETWEEN 7 AND 9 FEET...AS A COOLER
AND DRIER AIRMASS MOVES OVER THE WARM WATERS OFFSHORE. OVER THE
TIDAL LAKES EXERCISE CAUTION CONDITIONS ARE EXPECTED TODAY AND
TONIGHT WITH WINDS RUNNING BETWEEN 15 AND 20 KNOTS AND SHIFTING FROM
THE SOUTH TO THE NORTHWEST AROUND MIDNIGHT. 32
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 80 56 59 47 / 100 80 50 20
BTR 81 56 61 48 / 100 80 40 10
MSY 82 59 65 55 / 100 90 50 20
GPT 81 60 65 50 / 100 90 60 20
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLOOD WATCH THROUGH TUESDAY MORNING FOR LAZ034>040-046>050-
056>070.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT TUESDAY FOR GMZ550-555-570-
575.
MS...FLOOD WATCH THROUGH TUESDAY MORNING FOR MSZ068>071-077-080>082.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT TUESDAY FOR GMZ555-570-575.
&&
24Hazardous weather outlook, Oct 22, 11:15 AM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1115 AM CDT MON OCT 22 2007 GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077- 080>082-230500- LAKE PONTCHARTRAIN AND LAKE MAUREPAS- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY- IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON- ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE- ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE- LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES- LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1115 AM CDT MON OCT 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLOOD WATCH REMAINS IN EFFECT THROUGH TONIGHT FOR THE ENTIRE OUTLOOK AREA. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT. FLOODING RAINS WILL BE THE PRIMARY CONCERN TODAY. WEAK SHORT-LIVED TORNADOES MAY DEVELOP AS THE AIRMASS CONTINUES TO DESTABILIZE IN ADVANCE OF AN APPROACHING COLD FRONT. THE SEVERE WEATHER AND HEAVY RAINFALL THREAT WILL END WITH THE FRONTAL PASSAGE OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SOME RIVER AND STREAM FLOODING MAY RESULT IN THE UPCOMING DAYS DUE TO EXCESSIVE RUNOFF. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED ACROSS THE COASTAL WATERS AND TIDAL LAKES DUE TO STRONG NORTH WINDS AND BUILDING SEAS AFTER THE FRONT MOVES THROUGH...PERSISTING INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LAW ENFORCEMENT AGENCIES ARE ENCOURAGED TO NOTIFY THE NATIONAL WEATHER SERVICE WITH ANY REPORTS OF FLOODING OR SEVERE WEATHER. A FEW SEVERE THUNDERSTORM OR TORNADO WARNINGS MAY BE ISSUED THIS AFTERNOON AND EVENING IF ROTATING STORMS ARE INDICATED WITHIN THE LARGE RAIN AREA. 24
In the hours before
Special weather statement, Oct 22, 10:16 AM CDT, 3 hours 45 minutes before
LAZ040-MSZ077-080-081-221615- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1016 AM CDT MON OCT 22 2007 ...THUNDERSTORM WITH HEAVY RAIN MOVING INTO THE AREA... AT 1014 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF MAINLY RAINSHOWERS AND ISOLATED THUNDERSTORMS WITH HEAVY RAINFALL...ALONG A LINE EXTENDING FROM SLIDELL TO BAY ST. LOUIS...MOVING NORTH AT 15 MPH. THIS WILL IMPACT TRAVEL ON I-10 ACROSS THE MISSISSIPPI COASTAL COUNTIES...I-12 NEAR SLIDELL AND I-59 FROM SLIDELL INTO PEARL RIVER COUNTY. THE THUNDERSTORM WITH HEAVY RAINFALL WILL BE NEAR...PICAYUNE AT 1100 AM...BUSH AND MCNEIL AT 1115 AM... EXPECT HEAVY RAINFALL IN THE PATH OF THE STORM. LOCALIZED RAINFALL AMOUNTS OF UP TO 2 INCHES ARE POSSIBLE. MOTORISTS SHOULD WATCH OUT FOR PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE FLOODING. A FLOOD WATCH IS IN EFFECT FOR TODAY. MOTORISTS ARE URGED TO SLOW DOWN AND ALLOW EXTRA TIME TO REACH YOUR DESTINATION SAFELY. POSTPONE ANY UNNECESSARY TRAVEL UNTIL CONDITIONS IMPROVE. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. 24
Local storm report, Oct 22, 1:08 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
108 PM CDT MON OCT 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM FLOOD NEW ORLEANS 29.97N 90.08W
10/22/2007 ORLEANS LA LAW ENFORCEMENT
STREETS IMPASSIBLE RAMPART STREET BETWEEN EARHART AND
LOYOLA AVENUES. NELSON AND CARROLTON AVENUE.
FONTAINEBLEAU TO CARROLTON AVENUE. DEACON AND GENERAL
OGDEN. DEACON AND AIRLINE HIGHWAY. CALHOUN AND CLAIBORNE
AVENUE. SHIRLEY AND GENERAL DEGAULLE. CITY PARK AVENUE AT
1-10 UNDERPASS. 8700 BLOCK OF AIRLINE HIGHWAY. REPORTED
BY NOPD.
1255 PM FLOOD NEW ORLEANS 29.97N 90.08W
10/22/2007 ORLEANS LA ASOS
2.44 INCHES AT NEW ORLEANS LAKEFRONT AIRPORT SINCE 7 AM.
1255 PM FLOOD NEW ORLEANS ARMSTRONG A 29.98N 90.25W
10/22/2007 JEFFERSON LA ASOS
3.00 MEASURED AT NEW ORLEANS INTERNATIONAL AIRPORT SINCE
7 AM.
1255 PM FLOOD BELLE CHASSE 29.85N 90.00W
10/22/2007 PLAQUEMINES LA ASOS
4.53 INCHES MEASURED AT JOINT BASE BELLE CHASSE SINCE 7
AM.
1256 PM FLOOD NEW ORLEANS 29.97N 90.08W
10/22/2007 ORLEANS LA MESONET
5.25 INCHES OF RAIN MEASURED BETWEEN 7 AM AND 1 PM AT
AUDUBON PARK GAGE.
1256 PM FLOOD SLIDELL 30.28N 89.78W
10/22/2007 ST. TAMMANY LA ASOS
3.93 INCHES BETWEEN 7 AM AND 1 PM AT SLIDELL AIRPORT.
&&
RICKSThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 22, 2:01 PM CDT | River Flood Warning | LIX | Harrison | 53 hr |
| Oct 22, 2:01 PM CDT | River Flood Warning | LIX | Harrison | 44 hr |
| Oct 22, 2:13 PM CDT | Severe Thunderstorm Warning | LIX | Amite | 47 min |
| Oct 22, 4:55 PM CDT | Tornado Warning | LIX | Hancock | 35 min |
| Oct 22, 5:43 PM CDT | Flash Flood Warning | LIX | Pearl River | 3 hr |
Nearby
River Flood Warnings in Mississippi, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.